# SDR USAA2011112800026

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,762 hours, 38,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263208
- Part serial: 1102
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, THE RIGHT OUTBOARD MIDFLAP LEADING EDGE HAS WORN AND GOUGED AREA 21 INCHES FROM THE INBOARD END AT THE FOREFLAP INBOARD TRACK CUTOUT.  REPAIRED THE RIGHT OUTBOARD MIDFLAP LEADING EDGE 21 INCHES FROM THE INBOARD END AT THE FOREFLAP INBOARD TRACK CUTOUT IAW EA 103518.
